# SDR AALA202504154710

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 67,862 hours, 28,100 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 654A00041595
- Condition: No Discrepancy
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ENGINEERING HAS REQUESTED LEFT RIGHT HAND PICKLE FORK FITTING LOCATED AT BS 663.75, LBL 64 BE REPLACED. (RIGHT HAND PICKLE FORK WAS FOUND CRACKED AND WAS REPLACED. SEE AALA202504152612) REPLACED LEFT HAND FRAME PER EA 363398.
